Jump to content
Acne.org

VanceAstro

Veteran Member
  • Total Reviews

    0
  • Content Count

    138
  • Joined

  • Last visited

Community Reputation

9 Neutral

About VanceAstro

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

5,625 profile views
  1. I do. It's called fat malabsorbtion. This was the first side-effect that I've noticed after starting low-dose accutane. Basically, the more fat I consumed the more often I had to visit the toilet. Later on I also found out that I can't tolerate/digest certain fruits (apples for example). I have never had these problems prior to taking Accutane. I think this study best explains what happened to us, but unfortunately, I have no idea how to reverse the damage. Below you can find some
  2. So now I understand why I can't digest fat/fructose/dairy/wheat after treatment with Accutane...because it can induce permanent mucosal atrophy (just like in the case of Celiac Disease?) which in turn leads to permanent dysbiosis/SIBO. Some really scary stuff, especially when you consider the fact that "No therapy is available yet".
  3. Good question. I also suffer from fat malabsorbtion post accutane (for more than 8 years now...) and I have tried every available probiotic & L-Glutamine with zero results. Studies like this one confuse me even more...(i.e. "Isotretinoin had no significant effect on the faecal microbiota"). One thing that I noticed - while checking lab tests during my treatment - was increased bilirubin level...so maybe you are right by saying that Accutane can cause (permanent?) damage to liver, gallbla
  4. I doubt it. I finished my Isotretinoin course 8 years ago and I remain in a miserable condition ever since I've swallowed the first 20 mg pill (and during most of the course I only took 10mg/daily - which is considered a very low dose). Isotretinoin can permanently damage the gastrointestinal tract of susceptible people (and you will never know if you are susceptible or not, you will find out only after you swallow the first pill - it's a pure lottery). I, for example, ended up with Crohn's
  5. I am most likely suffering from Isotretinoin-induced cholestasis. I am unable to digest fat (and fructose) ever since I swallowed first 20 mg pill (7 years ago!). Shortly after I started my low dose course I've noticed increased frequency of yellow bowel movements (particularly after consuming a high-fat meal). Liver function tests showed elevated bilirubin levels, while other liver enzymes were within the norm. I have tried probiotics, digestive enzymes, liver supplements... nothing helped.
  6. Did anyone managed to fix the digestive side effects of Isotretinoin? (i.e. loose stools, fat & fructose malabsorbtion, very loud stomach gurgling etc.) ?
  7. Hi. I saw your comment about carnitine repairing long term effecs of accutane. Does it work for your? Please answer me ... I’m worried. I use accutane 4 YEARS ago. Since May/2016 I’m suffering this effects... like dry syndrome, ear ringing and join paint. My life was ruinned. Thanks.

    1. Did anyone managed to cure post Accutane fat malabsorption (or at least got a proper diagnosis)?
    2. I was also thinking about SIBO, but I don't think that pale stools & fat malabsorbtion (and, in my case, also slightly elevated bilirubin) are the classic manifestations of SIBO. Such symptoms are usually connected with liver, galbladder or biliary tree disorder (biliary sludge?). But when Isotretinoin is concerned, you can't count anything out:
    3. I took one course of low dose (10mg) Isotretinoin and it has completely messed up my digestive system (I can't tolerate fat and fructose anymore). Symptoms started already few hours after swallowing the first capsule (very loud stomach noises - particularly at night and after lying down). Two weeks later I have noticed much brighter stools (common symptom of fat malabsorbtion). My liver enzymes were in the normal range during the whole treatment (apart from slightly elevated bilirubin). I have t
    4. Anyone else is having problems with fat digestion after Accutane?
    5. Sounds reasonable. PS. Have you had a colonoscopy?
    6. Indeed, there are not many people with our symptoms (couldn't find any on the internet and I've searched extensively), so maybe we got hit by some rare, idiosyncratic reaction or maybe we are suffering from a well-known - albeit undiagnosed - disease. Anyhow, I suspect "primarily painless chronic pancreatits" (although very rare; "several studies have reported painless forms in approximately 10% - 20% of well-diagnosed series"), because Non-Pancreatic Exocrine Insuficiency (steatorrhea caused by
    7. Mtorc1 & acne connection is still just a working hypothesis (I am not aware of any clinical trials that would either confirm or reject it empirically). I also don't think it's possible to significantly downregulate mTORC1 with OTC supplements, although highly bioavailable nano-curcumin is probably worth a try (to my knowledge there is only one such product on the market right now). Unfortunately, the most potent curcumin, resveratrol and EGCG derivatives are still under investigation in clin
    8. I've finished 4 bottles of Na-RALA, but unfortunately didn't noticed any improvement. I will try pancreatic (digestive) enzymes, and if they help, then it probably means that my pancreas is significantly damaged (I really hope it's not chronic pancreatitis ).
    ×